MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 5 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 5 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630505
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent the surgery via tka with the implant in question.The implant in question was removed due to infection.On (b)(6) 2024, the surgeon noted that the implant in question, which had been extracted in the past, was yellowish.It was also noted that the implant in question may have been oxidized.No further information is available.Doi: (b)(6) 2022 doe: (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> according to the information received, "it was reported that on an unknown date, the patient underwent the surgery via tka with the implant in question.On an unknown date, the implant in question was removed due to infection.On feb 6, 2024, the surgeon noted that the implant in question, which had been extracted in the past, was yellowish.It was also noted that the implant in question may have been oxidized.Details such as the implant (insert) used, and the date of removal surgery are unknown.A sales representative will confirm the details at a later date.No further information is available".The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that attune cr rp insrt sz 5 5mm exhibits yellowish discoloration.Discoloration could be the result of patient lipids staining, oxidation, or combination of other contributing factors.Additionally, the bottom surface of the liner presents sings of pitting and circular scratches, consistent with a third body debris becoming trapped between the articulating surfaces of the tibial base and insert.No other defects were observed.With the information provided is not possible to determine a potential cause at this moment for the observed pitting and scratches.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A manufacturing record evaluation was performed for the finished device [151630505 / 3788068] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.The sterility certificate of irradiation was review for the reported finished device and met specification.The overall complaint was confirmed as the observed condition of the attune cr rp insrt sz 5 5mm would contribute to a device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [151630505 / 3788068] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.The sterility certificate of irradiation was review for the reported finished device [151630505 / 3788068] and met specification.H3.

Brand Name
ATTUNE CR RP INSRT SZ 5 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18712392
Report Number1818910-2024-03403
Device Sequence Number12576717
Product Code NJL
UDI-Device Identifier10603295047742
UDI-Public10603295047742
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151630505
Device Lot Number3788068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/05/2024
04/01/2024
05/03/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/08/2024
04/02/2024
05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE RP TIB BASE SZ 5 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown